Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/91639
Full metadata record
DC FieldValueLanguage
dc.contributor.authorTai, Xue Chengen
dc.contributor.authorXu, Jinchaoen
dc.date.accessioned2009-08-12T06:52:46Zen
dc.date.accessioned2019-12-06T18:09:24Z-
dc.date.available2009-08-12T06:52:46Zen
dc.date.available2019-12-06T18:09:24Z-
dc.date.copyright2002en
dc.date.issued2002en
dc.identifier.citationTai, X. C., & Xu, J. (2002). Global and uniform convergence of subspace correction methods for some convex optimization problems. Mathematics of Computation, 71(237), 105-124.en
dc.identifier.issn0025-5718en
dc.identifier.urihttps://hdl.handle.net/10356/91639-
dc.identifier.urihttp://hdl.handle.net/10220/6068en
dc.description.abstractThis paper gives some global and uniform convergence estimates for a class of subspace correction (based on space decomposition) iterative methods applied to some unconstrained convex optimization problems. Some multigrid and domain decomposition methods are also discussed as special examples for solving some nonlinear elliptic boundary value problems.en
dc.format.extent20 p.en
dc.language.isoenen
dc.relation.ispartofseriesMathematics of computationen
dc.rightsMathematics of Computation © copyright 2002 American Mathematical Society. The journal's website is located at www.ams.org/mcom/.en
dc.subjectDRNTU::Science::Mathematics::Applied mathematics::Numerical analysisen
dc.titleGlobal and uniform convergence of subspace correction methods for some convex optimization problemsen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.identifier.openurlhttp://sfxna09.hosted.exlibrisgroup.com:3410/ntu/sfxlcl3?sid=metalib:ELSEVIER_SCOPUS&id=doi:&genre=&isbn=&issn=&date=2002&volume=71&issue=237&spage=105&epage=124&aulast=Tai&aufirst=%20X%20%2DC&auinit=&title=Mathematics%20of%20Computation&atitle=Global%20and%20uniform%20convergence%20of%20subspace%20correction%20methods%20for%20some%20convex%20optimization%20problems&sici.en
dc.identifier.doihttp://dx.doi.org/10.1090/S0025-5718-01-01311-4.en
dc.description.versionPublished versionen
item.grantfulltextopen-
item.fulltextWith Fulltext-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
Tai-Xu-01.pdf301.23 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.